Advertisement

Representations spheriques singulieres

  • A. Guillemonat
Conference paper
  • 255 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1020)

Keywords

Module Spherique Nous Allons Unique Quotient Simple Peut Supposer Valeur Propre 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    GUILLEMONAT A.-On some semi-spherical representations of an Hermitian symmetric pair of the tubular type, I, manuscripta mathematica 31, 331–361 (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    GUILLEMONAT A.-On some semi-spherical representations of an Hermitian symmetric pair of the tubular type, II, Mathematische Annalen, 246, 93–116 (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    HARISH-CHANDRA-Representations of semi-simple Lie groups VI, Amer. J. Math. 78, 564–628 (1956).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    HELGASON S.-Differential Geometry and Symmetric Spaces, Academic Press Inc. New-York, London, Smith and Eilenberg, 1962.zbMATHGoogle Scholar
  5. [5]
    KOSTANT B.-On the existence and irreducibility of certain series of representations, Summer School on Lie Groups and their representations. Budapest 1971, London, Adam Hilger 1975.Google Scholar
  6. [6]
    SCHMIDT, W.-Die randwerke holomorpher Functionnen auf hermitisch symmetrischen Raümen. Inventiones Math., 9, 61–80 (1969).CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • A. Guillemonat

There are no affiliations available

Personalised recommendations